# SDR UIEA2022011900064

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,680 hours, 16,077 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Plug
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG # 2 BORESCOPE PLUG  AP-9  DAMAGED .( REMOVED AND REPLACED ENG #2 BORESCOPE PLUG AP-9 IAW AMM 72-00-00-206-344 )
